# SDR IPXA2025070315311

- Difficulty date: June 25, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 28,346 hours, 10,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351039
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FWD OF LOWER FWD CARGO DOOR EO-94202-REQ1 C/W.REMOVED GOUGE COMMON TO LWR FWD CARGO DOOR BY BLENDING IAW SRM 51-10-02.CUT OUT DAMAGE TO FUSELAGE SKIN AT STR 25R BETWEEN FS473 AND FS465.LOCATED DRILL AND FABRICATED -1 REPAIR DOUBLER USING 2024T3 .160" PO SP2297260 IAW EO 94202 P2.COMPLIED WITH EO 94202 REQ1
